MathSciNet Relay Station
MathSciNet bibliographic data
MR1917846 92D10 (37N25 92D25)
Geritz, S. A. H.; Gyllenberg, M.; Jacobs, F. J. A.; Parvinen, K. Invasion dynamics and attractor inheritance. J. Math. Biol. 44 (2002), no. 6, 548–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement